MAUDE Adverse Event Report: COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL

COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL
Model Number 3570-
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); High Blood Pressure/ Hypertension (1908); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it is still in use therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the catheter was inserted on (b)(6) 2021.He began taking oxybutynin 5mg in the morning and evening but is having regular episodes of autonomic dysreflexia (ad), 3 or 4 per hour, but they were not as severe on (b)(6) 2021.However, the night of (b)(6) 2021 his blood pressure was 212/106 with a pulse of 43 during a five minute ad episode before going to bed, i.E.One day of oxybutynin was not enough to help.The customer further stated that this catheter expired in 2018 which he was aware of prior to insertion.He confirmed that the catheter is draining.Additional information provided by the customer on 7-apr-2021 stated that the catheter is still in use and he has had no further issues, (b)(6) 2021 was the last day he took oxybutynin.

Brand Name
3570 KENGUARD SILCATH 5CC 24FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
mediquip sdn.bhd. padang lati,
kangar, perlis
MY 
MDR Report Key11691146
Report Number9611712-2021-00108
Device Sequence Number16924434
Product Code KOD
UDI-Device Identifier20884521016740
UDI-Public20884521016740
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number3570-
Device Catalogue Number3570-
Device Lot Number3345133QX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date09/21/2021
Patient Sequence Number1